# SDR AALA20090513TUL40

- Difficulty date: May 12, 2009
- Submitted: May 28, 2009
- Operation: Air carrier
- Aircraft: N433AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49451
- Aircraft time: 68,765 hours, 31,579 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PLOW ANGLE AT STA 1338.  INSTALLED NEW PLOW ANGLE DOUBLER, P/N 9915561-73, PER SRM 51-30-00.
